# SDR ASAA2024050949964

- Difficulty date: May 9, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751023
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BAFFLE 500C TO 500D HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED L/H BAFFLE 500C TO 500D IAW B737-800 SRM 51-40-02-0G-0W =.75" O=.020" R=.015" L=1" D=.005".
